Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Period 6 days late on the birth control depo shot, please help

I got on the birth control depo shot the Tuesday 12th of march and they said it takes a week (7 days) before it goes into affect but I did not wait the full 7 days I had sex the 6th night, he went in half way then came out he was only in for a minute or less, he says he did not pre *** from what I know it takes him a while before he actually pre cums , and I know he did not ejaculate in me, he is absolutely sure that nothing happened and I will get my period, he is not worried or stressed, but everyone says that he will not feel pre *** so I am freaking out. My period was suppose to come the 22nd, is it late because of the shot? or could I be pregnant? Are there symptoms at 1 week? Will I notice anything?

Answer Question
 
Raveyyy

Asked by Raveyyy at 10:39 AM on Mar. 28, 2013 in Pregnancy

Level 3 (9 Credits)
Answers (4)
  • Um okay.. Depo shot works RIGHT away.. you don't wait a week like birth control pills. It will also throw your period out of whack. You're not pregnant.
    anestheticsex

    Answer by anestheticsex at 10:43 AM on Mar. 28, 2013

  • He wouldn't know if he had precum. You probably aren't pregnant, but you pumped your body full of hormones so that could be the reason your period is late. Best thing would be to call your Dr. and ask if this is normal. Or take a test. I would personally opt to take the test first to set my mind at ease and then the nature of my call to my Dr. would depend on the test results. If cost is an issue, you can buy pregnancy tests at the dollar store.
    QuinnMae

    Answer by QuinnMae at 10:50 AM on Mar. 28, 2013

  • Um yeah you realize that in many cases the depo shot STOPS your period entirely (as in you dont' get one the whole time you're on it and even up to a few months after stopping it depending on how long you were on it).
    Let me put it this way. I have been on the depo shot before. I got the shot in the second day of my period and it stopped it within 4 hours of getting the shot.
    You're not pregnant. Your Depo is working. (Note you probably won't get a period for the next 3-4 months....it's the depo)
    KristiS11384

    Answer by KristiS11384 at 11:31 AM on Mar. 28, 2013

  • why are you all even answering her/. this was a dumbass question
    Anonymous

    Answer by Anonymous at 1:35 PM on Mar. 28, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.